MAUDE Adverse Event Report: BTG Round Lake ICEFX CRYOABLATION SYSTEM US; Unit, Cryosurgical, Accessories

BTG Round Lake ICEFX CRYOABLATION SYSTEM US; Unit, Cryosurgical, Accessories
Model Number FPRCH8000-02
Medical Device Problem Codes Insufficient Heating (1287); Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console was unable to activate ithaw.A icefx cryoablation system us was used for a cryoablation procedure.During the procedure, at the end of the second freeze cycle, the user attempted to initiate active thaw on channel a.There was an ithaw malfunction on the console, and the case was completed by passive thaw.There were no patient consequences as a result of the event.

Brand Name
ICEFX CRYOABLATION SYSTEM US
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
BTG Round Lake
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key25785671
Report Number2124215-2026-37082
Device Sequence Number13449973
Product Code GEH
UDI-Device Identifier00859019006417
UDI-Public(01)00859019006417(11)240710(10)105291619
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH8000-02
Device Catalogue NumberFPRCH8000-02
Device Lot Number0105291619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/14/2026
08/26/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/10/2026
09/23/2026
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown